MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT, CO. LTS EQUATE; WALKER

ZHENJIANG ASSURE MEDICAL EQUIPMENT, CO. LTS EQUATE; WALKER
Model Number EQKW100
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Codes Abrasion (1689); Fall (1848)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a walker.We have not received the unit for evaluation.When we evaluate the unit we will file a follow up report.The device moved unexpectedly while in use in the doctor's office causing the end-user to fall.The user reports bruising of her right leg which caused blood clots and arthritis.

Brand Name
EQUATE
Common Device Name
WALKER
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT, CO. LTS
297 chuqiao road
zhenjiang city, jiangsu 21200 0
CH  212000
MDR Report Key10871384
Report Number2438477-2020-00059
Device Sequence Number16794558
Product Code ITJ
UDI-Device Identifier00681131006880
UDI-Public681131006880
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2020
Report Date (Section F) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEQKW100
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/16/2020
Device Age5 MO
Event Location Other
Date Report to Manufacturer11/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/19/2020